MathSciNet Relay Station
MathSciNet bibliographic data
MR394842 (52 #15641) 60G17 (60B10 60G55)
Kallenberg, Olav Canonical representations and convergence criteria for processes with interchangeable increments. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 27 (1973), 23–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement